MAUDE Adverse Event Report: STRATUS MEDICAL NIMBUS ELECTROSURGICAL RF MULTITINED EXPANDABLE ELECTRODE; PROBE, RADIOFREQUENCY LESION

STRATUS MEDICAL NIMBUS ELECTROSURGICAL RF MULTITINED EXPANDABLE ELECTRODE; PROBE, RADIOFREQUENCY LESION
Model Number NIM-100-10BB
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 09/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Stratus medical reached out to the facility for additional information, but was unable to perform a product investigation as the subject device was not returned.Further, as device-specific information was not provided, the device history record could not be reviewed, and a conclusive root cause could not be determined.
 
Event or Problem Description
On november 20th, 2025, stratus medical received a complaint from a clinical specialist about a skin burn/wound that occurred on a genicular rfa case on (b)(6) 2025.The following description was provided: the physician performed a left genicular rfa on a 77-year-old gentleman using an avanos coolief generator.Upon completion of the procedure, the patient was discharged and went home.Four days later, the patient called physician to let them know that a blister formed in the area of one of the lesion sites after the patient got home, and 4 days later, it ruptured, causing an open wound.The patient consulted with wound care.The stratus medical clinical specialist was made aware of the skin burn/ wound on november 20th, 2025 and the physician provided pictures of the wound and the x-rays from the procedure.The physician said at the time of the procedure, they did not notice any redness in the area of the burn site, nor did they see any skin burn when the nimbus was withdrawn.Upon reviewing the x-rays, the physician mentioned that they realized the needle was high on the tibia when looking back at case and said the tissue was thinner there.

Brand Name
NIMBUS ELECTROSURGICAL RF MULTITINED EXPANDABLE ELECTRODE
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
STRATUS MEDICAL
32303 fm2978 rd
magnolia TX 77354
Manufacturer Contact
frida leon olmedo
32303 fm2978 rd
magnolia, TX 77354
7136704531
MDR Report Key23856268
Report Number3017423051-2025-00003
Device Sequence Number10388960
Product Code GXI
UDI-Device Identifier00850040767001
UDI-Public0850040767001
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K121773
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNIM-100-10BB
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Initial Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale